Journal of Biomathematics

Items 1-5 of 19
«Preious | of 4 | Next»
1

Persistence and Global Stability for a Delayed Nonautonomous Schoner Model with Feedback Control

JOURNAL OF BIOMATHEMATICS, Volume 19, Issue 01,2004, Pages 1-8, Dol:

2

On Positive Periodic Solutions of a Class of Neutral Delay Two Species Competitive Systems

JOURNAL OF BIOMATHEMATICS, Volume 19, Issue 01,2004, Pages 9-16, Dol:

3

Optimal Harvest Policy for Stably Bounded Logistic Equation

JOURNAL OF BIOMATHEMATICS, Volume 19, Issue 01,2004, Pages 17-25, Dol:

4

Experimental Study on Osmotic Properties of Human Cord Blood Stem Cell

JOURNAL OF BIOMATHEMATICS, Volume 19, Issue 01,2004, Pages 26-30, Dol:

5

A Fuzzy Framework for Assessing Climate Suitability for Crop Growing at Different Geographic Locations

JOURNAL OF BIOMATHEMATICS, Volume 19, Issue 01,2004, Pages 31-41, Dol:

Items 1-5 of 19
«Preious | of 4 | Next»
WanfangData CO.,Ltd All Rights Reserved
About WanfangData | Contact US
Healthcare Department, Fuxing Road NO.15, Haidian District Beijing, 100038 P.R.China
Tel:+86-010-58882616 Fax:+86-010-58882615 Email:yiyao@wanfangdata.com.cn